please help! My mother passed away 6 months ago & i cant stop crying everyday. Just went on bupropion xl 300mg an still feel lots of anxiety & basically feel just WEIRD! Will this level out still after 4 weeks? My dr says dont stop taking but i dont know what to do. PlEASE anyone with experience??
Yes you will gradually improve over time and this medication does take as much as a month to reach maximum effectiveness. Did you start at 300mgs or did you just increase from 150mgs? Usually a doctor starts a person at 150mgs and sees how they do before increasing to the 300mg theraputic level is why I ask. Most of the side effects will gradually get better. If anything you are feeling is intolerable, please let your doctor know. I take bupropion xl with much success.
Keep us posted on how they new med works and sorry to hear about your mom,
I want to sympathise with you on the loss of your mother! I understand how hard things must be on you at the moment. But yes the "weirdness"that you are describing will fade with time and will level out.
Maybe you could consider some bereavement councelling to attend along with taking your meds??Just a suggestion,it may help to speak out your feelings.
Sometimes a combination of the two is more effective,whatever you decide,i wish you the best.
Terribly sorry about the loss of your mom - I remember crying for a full year after mine passed away. Can't comment on this particular medication but I have been on many different mood-control medications and usually found they tended to kick in around 4 weeks - sometimes longer. Grieving is a very individual thing and knows no sense of time. I wouldn't be expecting a complete change to feeling normal again as you still have a way to go with your grief. Subtle changes that help you get through this time as well as still process through your grief is what can be expected. Do go out and be around good friends and family during this time and let them know how sad you are. Hugs are great medicine! Wishing you the best - EJ
My grandfather passed away last may, so i completely know how it feels. I'm deeply sorry for you loss, but i promise you it will get better.
I was experiencing serious anxiety, and depression when this all happened(On top of other incidents that came into my life)
I talked to my doctor and i got put on Ativan, it works WONDERS. Bring this up to your doctor, maybe it will help. It the Bupropion is not working, he needs to know.
- Bupropion Information for Consumers
- Bupropion Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bupropion (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Dec 2009 • 4 answers
Posted 16 Jul 2011 • 5 answers
Posted 15 Mar 2012 • 6 answers
Posted 13 Sep 2014 • 3 answers
Posted 1 Aug 2016 • 0 answers